# SDR TRBA2009087SUP

- Difficulty date: September 20, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 30,455 hours, 33,398 cycles
- Engine: Pwa PW127
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Eec
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE AT FL210 ENGINE NR 1 EEC FLASHING "FAULT" AOM1 PROCEDURE NOT SUCCESSFUL.  EMERGENCY DECLARED.  RETURNED BACK TO SJU.  DEFERRED INOP EEC NR 1 PER MEL 73-10 AUTH NR 090170D-A (MEL NR 73-10 CLEARED ON 09-21 AT SJU: PERFORMED ENGINE RUN-UP TO CHECK NR 1 EEC FAULT.  PROBLEM NOT DUPLICATED AT THIS TIME, EEC WORKING NORMALLY AS PER MM NR 72-00-00).
